MathSciNet Relay Station
MathSciNet bibliographic data
MR1251221 60K35 (82C20)
Derrida, B.; Janowsky, S. A.; Lebowitz, J. L.; Speer, E. R. Exact solution of the totally asymmetric simple exclusion process: shock profiles. J. Statist. Phys. 73 (1993), no. 5-6, 813–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement